# SDR VNAA202311250018

- Difficulty date: October 3, 2023
- Submitted: November 25, 2023
- Operation: Air carrier
- Aircraft: N559NN
- Make and model: Cndair CL6002D24
- Aircraft serial: 15343
- Aircraft time: 20,522 hours, 18,307 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Seat Track
- Part number: N1262075
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON SEAT RAIL LBL9 BTW FS 581 TO FS 669.40 (2EA´S).  SEAT RAIL LBL9 BTW FS 581 TO FS 669.40 WAS REPLACED PER CRJ900 AMM 53-00-49
